Some new Ostrowski and Gr"Uss type inequalities
AbstractIn this paper we establish some new inequalities of Ostrowski and Gr"uss type, involving three functions whose second derivatives are bounded. The analysis used in the proofs is fairly elementary and based on the integral identities for twice differentiable functions.
How to Cite
Pachpatte, B. G. (2007). Some new Ostrowski and Gr"Uss type inequalities. Tamkang Journal of Mathematics, 38(2), 111-120. https://doi.org/10.5556/j.tkjm.38.2007.82